# SDR YENA2024041600596

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 88-89 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: STR29R FR88-89 AFT CARGO; REF TOMX W/O N249JB/2525/E190/BRIDGE NR00101: DEEMED OUTOF LIMITS IAW SRM 51-75-16. REPAIRED STR29R @ FR88-89 IAW SRM 53-23-03/REPAIR510, EMBRAER ETD2024-190-008437 REV :/, ETI-190-24-085 REV1, AND JETBLUE E/C E24-357-01. (CONSIDERED A MAJOR REPAIR)
